Per citar aquest document: http://ddd.uab.cat/record/1912
semi-global solutions of ∂¯b with lp (1 ≤ p ≤ ∞) bounds on strongly pseudoconvex real hypersurfaces in cn (n ≥ 3)
Chang, C. H. (Academia Sinica (Taiwan). Institute of Mathematics)
Lee, H. P. (Academia Sinica (Taiwan). Institute of Mathematics)

Data: 1999
Resum: Let M be an open subset ofa compact strongly pseudoconvex hypersurface {ρ = 0} defined by M = D × Cn−m ∩ {ρ = 0}, where 1 ≤ m ≤ n − 2, D = {σ(z1,. . . ,zm) < 0} ⊂ Cm is strongly pseudoconvex in Cm. For ∂¯ b closed (0, q) forms f on M, we prove the semi-global existence theorem for ∂¯ b if1 ≤ q ≤ n−m−2, or if q = n − m − 1 and f satisfies an additional “moment condition”. Most importantly, the solution operator satisfies Lp estimates for 1 ≤ p ≤ ∞ with p = 1 and ∞ included.
Drets: Tots els drets reservats.
Llengua: Anglès.
Document: Article ; recerca ; article ; publishedVersion
Publicat a: Publicacions matematiques, V. 43 N. 2 (1999) , p. 535-570, ISSN 0214-1493

DOI: 10.5565/PUBLMAT_43299_05


36 p, 313.7 KB

El registre apareix a les col·leccions:
Articles > Articles publicats > Publicacions matemàtiques
Articles > Articles de recerca

 Registre creat el 2006-03-13, darrera modificació el 2016-06-12



   Favorit i Compartir